Also slight Vertigo But Bloating of Stomach very prominent
Taking Nexium 40mg daily by Prescription
I take nexium 40 mg. just like you and have not experienced any gastrointestinal side effects. Do inform your Dr. about what you are experiencing.
Common (1% to 10%): Diarrhea, headache, abdominal pain, nausea, vomiting, regurgitation
Uncommon (0.1% to 1%): Abdomen enlargement, bowel irregularity, constipation aggravated, dyspepsia, dysphagia, dysplasia GI, epigastric pain, eructation, esophageal disorder, frequent stools, gastroenteritis, GI hemorrhage, GI symptoms not otherwise specified, hiccup, melena, mouth disorder, pharynx disorder, rectal disorder, serum gastrin increased, tongue disorder, tongue edema, ulcerative stomatitis, vomiting
Frequency not reported: Duodenitis, esophagitis, esophageal stricture, esophageal ulceration, esophageal varices, gastric ulcer, gastritis, hernia, benign polyps or nodules, Barrett's esophagus, and mucosal discoloration
Postmarketing reports: Pancreatitis; stomatitis; microscopic colitis, GI candidiasis, Clostridium difficile associated diarrhea.
I have taken the exact same dose for like a bazzillion years now!! I do experience all kinds of odd stomach issues every now and then on it and my doctor has said that's normal for me. The vertigo you are experiencing I personally never have from nexium, and would forsure tell my doctor about to be safe. There are tons of PPI drugs out there and maybe this one is not for you so not to worry (:
My husband can't take nexium as he gets the weirdest side effects and hates the feeling when on it. Bloating, nausea etc.. Hang in there and be sure to see the doctor.
- Nexium Information for Consumers
- Nexium Information for Healthcare Professionals (includes dosage details)
- Side Effects of Nexium (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Jan 2010 • 1 answer
Posted 4 Jan 2011 • 2 answers
Posted 22 Jul 2013 • 2 answers
Posted 21 Sep 2015 • 3 answers
Posted 19 Jan 2016 • 0 answers